Representation of transformations preserving the lebesgue measure in the form of periodic transformations
Matematičeskie zametki, Tome 38 (1985) no. 6, pp. 860-865
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_6_a5,
author = {V. V. Ryzhikov},
title = {Representation of transformations preserving the lebesgue measure in the form of periodic transformations},
journal = {Matemati\v{c}eskie zametki},
pages = {860--865},
year = {1985},
volume = {38},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_6_a5/}
}
TY - JOUR AU - V. V. Ryzhikov TI - Representation of transformations preserving the lebesgue measure in the form of periodic transformations JO - Matematičeskie zametki PY - 1985 SP - 860 EP - 865 VL - 38 IS - 6 UR - http://geodesic.mathdoc.fr/item/MZM_1985_38_6_a5/ LA - ru ID - MZM_1985_38_6_a5 ER -
V. V. Ryzhikov. Representation of transformations preserving the lebesgue measure in the form of periodic transformations. Matematičeskie zametki, Tome 38 (1985) no. 6, pp. 860-865. http://geodesic.mathdoc.fr/item/MZM_1985_38_6_a5/